# SDR QXEA2018070200245

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 27,391 hours, 29,011 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE SKIN OB OF AILERON NR 2 HINGE, IS CRACKED 3.5 INCHES IN LENGTH VERTICALLY. DAMAGE ON RT WING TRAILING EDGE SHROUD AT AILERON NR 2 HINGE MEASURED, MAPPED AND THD CONTACTED FOR REPAIR REQUEST IAW SRM 51-15-05-00-01. DAMAGE ON RT WING SHROUD REPAIRED IAW RD84-57-4123. NDT CARRIED OUT IAW NDTM 1, 51-00-06-910-801.
